# SDR CA090727007

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 810 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2420 · AC Generation System
- Part: Bearing
- Condition: Worn
- Location: Alternator
- Component: Alternator
- Component part number: ALU85
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CHANGING CRANKSHAFT SEAL THE ALTERNATOR BEARINGS WERE FOUND TO HAVE EXCESSIVE RADIAL PLAY.   ALTERNATOR REPLACED, SN AND TSN NOT KNOWN AT THIS TIME.
